Hand-foot syndrome: exploring the provision of information for patients
Clinical Previous     Next

Hand-foot syndrome: exploring the provision of information for patients

Gwenda Innes Tenovus oncology nurse specialist, Tenovus the Cancer Charity, Velindre Hospital, Cardiff

This article explores the literature on hand-foot syndrome (HFS), a potentially painful side effect of chemotherapy that can have a serious negative effect on quality of life. The reason for the literature search was to provide verbal and written information for patients with colorectal cancer who were experiencing HFS. The article concludes with a number of recommendations about further research, treatment protocols and educational programmes for oncology nurses in the care of patients with HFS.

Cancer Nursing Practice. 6, 3,29-33. doi: 10.7748/cnp2007.04.6.3.29.c4205

You need a subscription to read the full article